# SDR MWEA00075

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 113317
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT PIN FOR FORWARD ENTRANCE DOOR EMERGENCY EVACUATION SLIDE COVER CAME OFF.  MAINTENANCE REINSTALLED SLIDE COVER.
